# SDR ASOA201805057084

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145LR
- Aircraft serial: 145959
- Aircraft time: 34,157 hours, 27,593 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 12301825001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT LATERAL POST WINDSHIELD POST.  INSTALLED REPAIR TO LT LATERAL POST FOR COCKPIT WINDSHIELD IAW EC/TC SB145-53-0079R1.
